Electron. J. Diff. Equ., Vol. 2013 (2013), No. 223, pp. 1-6.

Osgood type regularity criterion for the 3D Newton-Boussinesq equation

Zujin Zhang, Sadek Gala

In this article, we show an Osgood type regularity criterion for the three-dimensional Newton-Boussinesq equations, which improves the recent results in [4].

Submitted June 26, 2013. Published October 11, 2013.
Math Subject Classifications: 35B65, 76B03, 76D03.
Key Words: Newton-Boussinesq equations; regularity criterion; Osgood type.

Show me the PDF file (193 KB), TEX file, and other files for this article.

Zujin Zhang
School of Mathematics and Computer Science
Gannan Normal University, Ganzhou 341000, China
email: zhangzujin361@163.com
  Sadek Gala
Department of Mathematics, University of Mostaganem
Box 227, Mostaganem, 27007, Algeria
email: sadek.gala@gmail.com

Return to the EJDE web page